MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS MAGNESIUM REAGENT; PHOTOMETRIC MAGNESIUM ASSAY
Catalog Number 08058016190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mg2 reagent lot number was 75024001 with an expiration date of 30-jun-2025.Qc was within range.The field service engineer (fse) found that the mg2 pack onboard stability was days from the expiration date.He replaced the mg2 reagent pack.The fse performed qc and precision studies and they were within specifications.He then checked all system adjustments and alignments and observed the mechanism checks and they were all within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient plasma sample tested with magnesium gen.2 (mg2) assay on a cobas c303 analytical unit.On (b)(6) 2024: initial result: the exact value was not provided but it was mentioned to be "1.Something" mg/dl and was considered critical.1st repeat result: 2.1 mg/dl (auto-run).This result was reported to the provider.The original sample was then repeated and the 2nd repeat result was 1.2 mg/dl.Reportedly, an amended report with the correct result of 1.2 mg/dl was issued and reported to the provider.
 
Additional Manufacturer Narrative
The calibration was last performed on 24-may-2024 and it was acceptable.The qc recovery was within the customer's established ranges.No indication of a performance issue with the reagent.The alarm trace did not show any abnormality on the date of the event.The centrifuge time was 3500 rpm and the speed was 5 min.The centrifuge time might be too short per the tube manufacturer¿s recommended guidelines.The field service engineer indicated that the reagent pack was nearing the end of the onboard stability.He then replaced the reagent pack.The service action (replacing the mg2 reagent pack) resolved the issue.No further issues were reported afterward.

Brand Name
ROCHE DIAGNOSTICS MAGNESIUM REAGENT
Common Device Name
PHOTOMETRIC MAGNESIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19683767
Report Number1823260-2024-01947
Device Sequence Number6835582
Product Code JGJ
UDI-Device Identifier07613336121412
UDI-Public07613336121412
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number08058016190
Device Lot Number75024001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale